Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 196, NWS Pueblo, CO

July 7, 2024Custer County, Fremont County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2024, 8:00 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2024, 8:00 PM MDT (02:00 UTC)
Expired
Jul 7, 2024, 8:32 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Custer County, CO, Fremont County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:51 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.0 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS55 KPUB 080200
SVRPUB
COC027-043-101-080245-
/O.NEW.KPUB.SV.W.0196.240708T0200Z-240708T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
800 PM MDT Sun Jul 7 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fremont County in central Colorado...
  East central Custer County in southeastern Colorado...
  West central Pueblo County in southeastern Colorado...

* Until 845 PM MDT.

* At 800 PM MDT, a severe thunderstorm was located 13 miles southwest
  of Pueblo Reservoir, or 20 miles west of Pueblo, moving southeast
  at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Beulah and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 10511 3829 10497 3814 10460 3791 10483
TIME...MOT...LOC 0200Z 306DEG 19KT 3818 10498 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
1 follow-up statement
606 
WWUS55 KPUB 080232
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
832 PM MDT Sun Jul 7 2024

COC027-043-101-080241-
/O.CAN.KPUB.SV.W.0196.000000T0000Z-240708T0245Z/
Fremont CO-Custer CO-Pueblo CO-
832 PM MDT Sun Jul 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT...EAST
CENTRAL CUSTER AND WEST CENTRAL PUEBLO COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, hail, damaging 
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3814 10508 3828 10494 3814 10460 3791 10483
TIME...MOT...LOC 0229Z 306DEG 19KT 3809 10480 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 5:12 PM MDT, 2 hours 48 minutes earlier. Its key messages:

  • Strong to severe thunderstorm winds are possible over the southeastern plains this afternoon
  • Daily afternoon rain showers and thunderstorms expected for much of the week, but mostly along the mountains.
  • Temperatures slowly warm throughout the week, with temperatures around seasonal values.
Area forecast discussion, Jul 7, 5:12 PM MDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
512 PM MDT Sun Jul 7 2024

.KEY MESSAGES...

- Strong to severe thunderstorm winds are possible over the
  southeastern plains this afternoon

- Daily afternoon rain showers and thunderstorms expected for
  much of the week, but mostly along the mountains.

- Temperatures slowly warm throughout the week, with
  temperatures around seasonal values.

&&

.UPDATE...
Issued at 251 PM MDT Sun Jul 7 2024

Updated to issue a Severe Thunderstorm Watch for the I-25
corridor and areas east into the Plains. Hail to the size of
golfballs and wind gusts near 60 mph will be possible with the
strongest storms. Flash flooding may be possible over urban
areas into this evening.  Mozley

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 212 PM MDT Sun Jul 7 2024

Currently...satellite imagery shows widespread cumulus clouds across
much of southern Colorado this afternoon, with clearing condition
south by the Kansas border.  Moisture has been slowly backing
westward across the Plains, with dewpoint values now into the lower
50s along the I-25 corridor.  Gusty east winds will continue to pull
moisture westward.  Temperatures are nice for this time of year,
with 70s to lower 80s across much of the lower elevations.

Rest of today and tonight...broad northwesterly flow aloft will
continue through tonight, with an upper shortwave trough digging
south across Wyoming and progressing southward across central
Colorado through Monday morning.  We are starting to see
thunderstorm development over Teller County, and this activity
should spread southeast across El Paso County through mid afternoon.
Model guidance in good agreement with a cold front dropping into the
Palmer Divide by late afternoon, and surging south along the I-25
corridor through this evening.  Moisture, and northeasterly upslope
flow should allow for convective development along the I-25 corridor
for late afternoon into this evening.  MLCAPE values around 1200
j/kg, 0-6km shear values near 40 kts and the upper wave dropping
into the area should allow for a few strong to severe storms through
this evening.  Initially, storms will develop across El Paso County,
and drop south-southeast across Pueblo and into the southeast
Colorado Plains through midnight.  Given the parameter listed above,
the strongest storms will be capable of producing golfball sized
hail and damaging winds.  Areas along the I-25 corridor, and just
east will see the greatest chances of severe weather into this
evening.  Non-zero helicity values are also anticipated, and an
isolated tornado may also be possible through this evening.  Given
the abundant moisture and increasing PWAT values, storms will be
efficient rain producers, and flash flooding over urban areas will
need to be monitored.

Expect the strongest storms to slowly dissipate overnight as they
shift south-southeast towards the Raton Mesa and New Mexico border
by Monday morning.  Most high-res guidance has thunderstorms ongoing
through tomorrow morning, with potential strong storms over Baca
County.  But for the most part, the severe threat should end around
midnight.  Localized flooding may also continue to be a threat into
Monday morning.

Monday...the upper wave will be shifting southeast into the southern
Plains by Monday afternoon.  Expect the overnight convection to
clear the area by 9 AM, with mostly dry conditions through the
remainder of the morning due to subsidence behind the departing
wave.  By afternoon, residual moisture over the mountains will spark
thunderstorms over the higher terrain.  Northerly flow aloft should
keep storms that develop along the higher terrain through the
afternoon.  Weak CAPE values may allow for a couple of storms to
produce small hail.  Locally heavy rainfall over burn scars could
potentially lead to flash flooding on burn scars.  Highs will remain
cool, with 70s and 80s across the lower elevations. Mozley

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 212 PM MDT Sun Jul 7 2024

Monday Night - Saturday: Well not much has changed for the long term
forecast, with rain showers and thunderstorms each day and warming
temperatures. Synoptically, a ridge of high pressure to the west
will keep flow northwesterly for most of the period, and as the
ridge drifts eastward, transition flow to become more northerly.
Confidence continues to remain high to very high (>60%) on this
pattern evolution given consistency and strong ensemble model
support. While overall forcing will be mostly meager, modest
orographic forcing is expected, with reinforcement from diurnal
upsloping each afternoon. Along with that, at least modest moisture
will remain in place given the lack any major waves/troughs to scour
it out. Given all of that, daily isolated to scattered rain showers
and thunderstorms are anticipated, though mostly along the
mountains. An isolated shower or storm may push off of the higher
terrain and move over immediate adjacent areas. Most likely hazards
with any more organized storms will be gusty winds, small hail, and
lightning. Any precipitation present during the days is expected to
lessen in coverage and intensity during the evening hours as
instability and terrain forcing wane. Looking at temperatures, a
slow warming trend is anticipated. With the ridge pushing towards
and over the region, much of the area will rebound back to near
seasonal values for early to mid July.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 501 PM MDT Sun Jul 7 2024

A good chance of showers and thunderstorms will affect the KCOS
and KPUB terminals through 04z. While main risk will be MVFR to
brief IFR cigs/vis due to +TSRA, there could also be large hail
and gusty erratic winds up to 60 kts if a stronger storm makes
a direct impact. Risk will shift south of KCOS by 02-03z and
south of KPUB between 03-04z. Winds will shift out of the north
as the main line of thunderstorms move through then diminish
with cloud breaks during the overnight hours. Tomorrow will be
drier with VFR conditions and south to southeast winds 10-15
kts.

KALS will remain VFR, with breezy west to northwest winds 10-20
kts this evening before shifting out of the east around 03z as
winds spread through La Veta Pass and into the San Luis Valley.
Winds should diminish after 06z with light winds through Monday
morning. Tomorrow will remain VFR with scattered afternoon
clouds. Afternoon thunderstorm chances look too low to mention
in the TAF at this point. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...MOZLEY
SHORT TERM...MOZLEY
LONG TERM...SIMCOE
AVIATION...KT
Hazardous weather outlook, Jul 7, 11:26 AM MDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Sun Jul 7 2024

COZ058>089-093>099-081730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Sun Jul 7 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will be possible from late this
afternoon into the evening hours. The greatest threat for severe
thunderstorms will be along the Interstate 25 corridor. Unlike
most days when storm move off the mountains and then east onto the
plains, storms today will move south-southeast, pretty much
southward down the I-25 corridor. Storms through this evening will
likely be proficient at producing significant quantities of hail,
some of it up to the size of golfballs. Damaging winds and
isolated tornadoes cannot be ruled out from this afternoon into
the evening hours.  The storms will last into the late evening
hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered thunderstorms will be possible on Monday, with the
greatest coverage over the southern mountains and I-25 corridor.

Through the remainder of the period, mainly isolated to scattered
thunderstorms will be possible, mainly over the mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

88/88

In the hours before

Special weather statement, Jul 7, 6:57 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sun Jul 7 2024

COZ086>088-080130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
657 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 730
PM MDT...

At 656 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles northeast of Walsenburg, or 34 miles south of Pueblo, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3768 10444 3783 10452 3795 10425 3775 10412
TIME...MOT...LOC 0056Z 251DEG 16KT 3779 10442

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jul 7, 7:07 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
707 PM MDT Sun Jul 7 2024

COZ093-097-080130-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
707 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO AND
SOUTHWESTERN BENT COUNTIES THROUGH 730 PM MDT...

At 707 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 14 miles southwest of La Junta, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Junta, North La Junta, Higbee, and Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3769 10378 3787 10387 3802 10350 3776 10340
TIME...MOT...LOC 0107Z 255DEG 21KT 3782 10373

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jul 7, 7:11 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
711 PM MDT Sun Jul 7 2024

COZ087-088-080145-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
711 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES THROUGH 745 PM MDT...

At 711 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Walsenburg, or 33 miles north of Trinidad, moving east
at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano and northwestern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3750 10481 3771 10465 3771 10421 3747 10451
TIME...MOT...LOC 0111Z 267DEG 23KT 3766 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jul 7, 7:29 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
729 PM MDT Sun Jul 7 2024

COZ074-088-080200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
729 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 800 PM MDT...

At 729 PM MDT, Doppler radar was tracking a strong thunderstorm over
Starkville, or near Trinidad, moving southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Starkville, and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3712 10464 3719 10454 3709 10410 3700 10412
      3699 10453
TIME...MOT...LOC 0129Z 296DEG 26KT 3711 10455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 7, 7:44 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
744 PM MDT Sun Jul 7 2024

COZ086-088-093-080215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
744 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO...
NORTHEASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES THROUGH 815 PM MDT...

At 743 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles west of Delhi, or 39 miles south of Pueblo Airport, moving east
at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Otero,
northeastern Huerfano, north central Las Animas and southeastern
Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3770 10447 3782 10435 3794 10400 3769 10400
      3766 10431
TIME...MOT...LOC 0143Z 249DEG 20KT 3773 10437

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 7, 7:56 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
756 PM MDT Sun Jul 7 2024

COZ079-086-080230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
756 PM MDT Sun Jul 7 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 830 PM MDT...

At 755 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Florence, or 21 miles west of Pueblo, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beulah and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3820 10504 3824 10504 3825 10499 3825 10493
      3812 10461 3798 10479 3797 10498
TIME...MOT...LOC 0155Z 324DEG 14KT 3821 10500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:04 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jul 7, 6:07 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jul 7, 6:11 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 7, 6:16 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jul 7, 6:17 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Teller28 min
Jul 7, 6:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas32 min
Jul 7, 6:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 7, 6:35 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo25 min
Jul 7, 6:39 PM MDTSevere Thunderstorm WarningPUBFremont, Teller36 min
Jul 7, 6:44 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo31 min
Jul 7, 6:53 PM MDTTornado WarningPUBCrowley, El Paso, Pueblo20 min
Jul 7, 6:55 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas35 min
Jul 7, 6:56 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
Jul 7, 6:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jul 7, 7:07 PM MDTSpecial Weather StatementPUBOtero23 min
Jul 7, 7:11 PM MDTSpecial Weather StatementPUBHuerfano34 min
Jul 7, 7:11 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, El Paso, Pueblo49 min
Jul 7, 7:12 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jul 7, 7:16 PM MDTSevere Thunderstorm WarningPUBOtero29 min
Jul 7, 7:26 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo24 min
Jul 7, 7:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 7, 7:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 7, 7:47 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo43 min
Jul 7, 7:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 7, 7:58 PM MDTSevere Thunderstorm WarningPUBHuerfano32 min
Jul 7, 8:22 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo38 min
Jul 7, 8:25 PM MDTFlash Flood WarningPUBCrowley, Otero3 hr
Jul 7, 8:27 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo33 min
Jul 7, 9:36 PM MDTFlash Flood WarningPUBBent, Otero107 min
Jul 7, 9:48 PM MDTSpecial Weather StatementPUBBent27 min
Jul 7, 9:54 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.